# SDR UIEA2016031100159

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,693 hours, 16,845 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Drain
- Condition: Dirty
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FL 410 LOUD ESCAPING AIR HISS AT 21 - 22L FLOOR LEVEL PALPABLE AIR FLOW.  ICE ACCUMULATING ON SKIN, SUSPECT A PRESS LEAK.  EMER ESCAPE HATCHES & ECS DUCTING ARE NOT SOURCES.  GROUND PRESS ACFT IAW AMM 21-31-00, FOUND EXTERNAL DRAIN, SEE 51-41-00 209 LEAKING.  CLEANED DRAIN IAW AMM 51-41-00-102-001.  LEAK & LOUD HISS STOPPED.
